# SDR CKSA98041

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1160-1265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION, FOUND CORROSION ON SEAT TRACK AND FLOOR SUPPORT FLANGES FROM BS 1160 TO 1265 RBL 11.33.  REMOVED DAMAGED AREA AT BS 1265 RBL 11.33 AND FABRICATED PARTS IAW AIA/E/2732.  INSTALLED SEAT TRACK IAW AIA/E/SKETCH 2732.  CORROSION TASK CARD NUMBER C53-210-05 PART 1 OF 1.  NON-ROUTINE TASK CARD NUMBER 12573.
